# SDR SWAA050742

- Difficulty date: March 10, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 53,123 hours, 49,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: BR2013
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND SEVERAL EEPLS STRIPS WORN.  REMOVED AND REPLACED EEPLS STRIPS PER MM.
